Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 196, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 1, 2016, 10:38 PM CDT for Morton County, Stanton County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 10:38 PM CDT (03:38 UTC)
- Expired
- Jul 1, 2016, 11:06 PM CDT
- In force
- 28 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morton County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 181 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
837
WUUS53 KDDC 020338
SVRDDC
KSC129-187-020430-
/O.NEW.KDDC.SV.W.0196.160702T0338Z-160702T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1038 PM CDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORTON COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN STANTON COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 1130 PM CDT
* AT 1038 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
RICHFIELD...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND UP TO QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RICHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3739 10204 3753 10190 3724 10167 3717 10198
3726 10204
TIME...MOT...LOC 0338Z 237DEG 24KT 3731 10196
HAIL...1.00IN
WIND...60MPH
$$
TURNER2 follow-up statements
927
WWUS53 KDDC 020350
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1050 PM CDT FRI JUL 1 2016
KSC129-187-020430-
/O.CON.KDDC.SV.W.0196.000000T0000Z-160702T0430Z/
MORTON KS-STANTON KS-
1050 PM CDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN MORTON AND SOUTHWESTERN STANTON COUNTIES...
AT 1049 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF RICHFIELD...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND UP TO QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3739 10204 3753 10190 3724 10167 3717 10198
3726 10204
TIME...MOT...LOC 0349Z 237DEG 24KT 3735 10188
HAIL...1.00IN
WIND...60MPH
$$
TURNER480
WWUS53 KDDC 020406
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1106 PM CDT FRI JUL 1 2016
KSC129-187-020415-
/O.CAN.KDDC.SV.W.0196.000000T0000Z-160702T0430Z/
MORTON KS-STANTON KS-
1106 PM CDT FRI JUL 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORTON AND
SOUTHWESTERN STANTON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
BELOW SEVERE LEVELS. VERY HEAVY RAIN AND SMALL HAIL WILL CONTINUE
OVER THE NEXT HOUR. THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3739 10204 3753 10190 3724 10167 3717 10198
3726 10204
TIME...MOT...LOC 0403Z 237DEG 24KT 3741 10176
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:26 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 1, 9:26 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 926 PM CDT FRI JUL 1 2016 .UPDATE... Issued at 926 PM CDT Fri Jul 1 2016 Given radar trends of a strengthening QLCS complex entering the western zones, and an extremely moist airmass (dewpoints approaching 70 and PW near 1.5 inch), decided to post a flash flood watch for the NW zones through 7 AM Saturday. Latest HRRR drives a large MCS across the CWA overnight, as such, some flooding is possible south of this watch area. Storms are also intensifying in SE Colorado, so some severe weather is possible for the next several hours. UPDATE Issued at 525 PM CDT Fri Jul 1 2016 Updated rainfall/thunderstorm coverage in the grids, along with QPF/wx/sky grids, to align with radar/satellite trends, the neighboring WFOs, and the HRRR forecasts through tonight. Radar trends show strong to severe convection west of Lamar and approaching Elkhart. In the short term, there will be a limited threat of severe weather across far SW Kansas, where the instability axis resides, with ML CAPE near 2000 J/kg. Later tonight, agree with previous forecaster that another MCS will track mainly across the northern zones. 18z GFS and HRRR strongly suggest this evolution, as such increased pops into the likely/definite category north of Dodge City. Primary threat through tonight will be excessive rainfall and localized flooding, with an exceptionally moist atmosphere with precipitable water ranging from 1.6 inches NW to 1.8 inches SE as of 5 pm mesoanalysis. Will need to consider a flash flood watch over the next few hours. && .SHORT TERM...(This evening through Saturday) Issued at 249 PM CDT Fri Jul 1 2016 A stronger upper level shortwave trough will move from Four Corners region and into western Kansas tonight. Another MCS (Mesoscale Convective Complex) will likely move out of Colorado and and across much of western Kansas tonight with several upper level waves. Current models however forecast the best QPF and best heavy rain chances north of Dodge City with the area from around Syracuse to near Garden City and LaCrosse and north. Will graduate rainfall chances with that in mind. Severe chances look minimal tonight with maybe some small hail and strong winds to 40 to 50 mph. Very heavy rainfall is expected wherever the MCS tracks with precipitable water values from 1.5 to near 2 inches. Lows tonight will range in the mid to upper 60s. For Saturday, the strong shortwave will continue to move across western Kansas with an attendant cold front. The cold front is forecast to be near Hays to Dodge City and Meade by mid afternoon with the best chances for storms near and east of the front. Strong to severe storms are possible mainly along and east of the cold front with 2000 to 3000 J/kg CAPE and strong mid level shear. Highs will be around 90 east of the front and low to mid 80s west. .LONG TERM...(Saturday night through Friday) Issued at 307 PM CDT Fri Jul 1 2016 For Saturday night, a cold front will continue to move east into central Kansas with lingering strong to severe thunderstorms mainly east of Dodge City into parts of south central Kansas. Then for Sunday into next Friday, a mainly dry period is forecast with a warming trend. Highs warm from the 80s Sunday and around 90 for Monday, the 4th of July, into the mid to upper 90s from Tuesday into next Friday, as warmer upper level ridging builds into the Central Plains. Overnight lows will gradually warm also from 60s into the 70s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 600 PM CDT Fri Jul 1 2016 Scattered, mainly nocturnal, convection will continue to impact aviation and be the main challenge in the 00z TAFs. Highest confidence that convective TEMPO groups will be needed at GCK later this evening and HYS overnight. Model consensus is for another MCS complex to track across western Kansas tonight, with TAF amendments likely. Severe risk will be limited to outflow wind gusts to near 50 kts. Excessively heavy rain is likely from any storm, with brief IFR likely. Consensus of short term models places the lowest (MVFR/IFR) stratus cigs near HYS beginning around 09z Sat. SE winds will persist outside of convection. Another brief break of dry weather around 15-18z Sat, before scattered TSRA redevelop by 21z Sat. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 85 64 82 / 40 50 40 20 GCK 67 83 63 83 / 70 40 40 10 EHA 65 87 63 87 / 60 50 40 10 LBL 70 88 65 85 / 40 50 40 10 HYS 64 79 62 78 / 80 50 50 20 P28 70 91 69 84 / 20 60 70 30 && .DDC Watches/Warnings/Advisories... Flash Flood Watch until 7 AM CDT /6 AM MDT/ Saturday for KSZ043- 044-061>063-074-075. && UPDATE...Turner SHORT TERM...Kruse LONG TERM...Kruse AVIATION...Turner
Hazardous weather outlook, Jul 1, 3:48 AM CDT, 18 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 348 AM CDT FRI JUL 1 2016 KSZ030-031-043>046-061>066-074>081-084>090-020900- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 348 AM CDT FRI JUL 1 2016 /248 AM MDT FRI JUL 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS THIS MORNING. ADDITIONAL THUNDERSTORMS LOOK TO DEVELOP OR MOVE INTO THE AREA LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS ACROSS NORTHERN PORTIONS OF THE CWA MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE MAIN CONCERN. IN ADDITION, HEAVY RAIN WILL ACCOMPANY THE STRONGEST STORMS POSSIBLY CAUSING FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS WEEKEND. AS OF NOW, NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON INTO THE OVERNIGHT PERIOD.
In the hours before
Special weather statement, Jul 1, 6:58 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
658 PM CDT FRI JUL 1 2016
KSZ086-087-020045-
SEWARD KS-MEADE KS-
658 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEWARD AND
SOUTHWESTERN MEADE COUNTIES UNTIL 745 PM CDT...
AT 658 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF HAYNE...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KISMET...MEADE STATE PARK...HAYNE AND PLAINS.
LAT...LON 3708 10082 3734 10058 3715 10029 3700 10069
3700 10072
TIME...MOT...LOC 2358Z 229DEG 16KT 3708 10072
FINCHSpecial weather statement, Jul 1, 7:04 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 704 PM CDT FRI JUL 1 2016 KSZ061-074-075-084-020045- GRANT KS-HAMILTON KS-MORTON KS-STANTON KS- 704 PM CDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORTON...SOUTH CENTRAL HAMILTON...CENTRAL STANTON AND NORTHWESTERN GRANT COUNTIES UNTIL 745 PM CDT/645 PM MDT/... AT 704 PM CDT/604 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF MANTER...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSON CITY AND MANTER. LAT...LON 3736 10180 3746 10196 3780 10190 3772 10148 TIME...MOT...LOC 0004Z 204DEG 25KT 3748 10188 FINCH
Special weather statement, Jul 1, 9:18 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 918 PM CDT FRI JUL 1 2016 KSZ061-074-020315- HAMILTON KS-STANTON KS- 918 PM CDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAMILTON AND NORTHWESTERN STANTON COUNTIES UNTIL 1015 PM CDT/915 PM MDT/... AT 917 PM CDT/817 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES NORTHEAST OF TWO BUTTES...OR 20 MILES SOUTHWEST OF COOLIDGE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN HAMILTON AND NORTHWESTERN STANTON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3794 10204 3803 10183 3764 10179 3766 10204 TIME...MOT...LOC 0217Z 263DEG 15KT 3778 10218 FINCH
Special weather statement, Jul 1, 9:43 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
943 PM CDT FRI JUL 1 2016
KSZ045-064-020345-
NESS KS-HODGEMAN KS-
943 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NESS AND
NORTHWESTERN HODGEMAN COUNTIES UNTIL 1045 PM CDT...
AT 943 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHEAST OF KALVESTA...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN NESS
AND NORTHWESTERN HODGEMAN COUNTIES.
LAT...LON 3848 9978 3812 9973 3813 10020 3829 10021
3832 10015
TIME...MOT...LOC 0243Z 263DEG 14KT 3822 10016
FINCHSpecial weather statement, Jul 1, 10:23 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1023 PM CDT FRI JUL 1 2016
KSZ043-063-020415-
FINNEY KS-SCOTT KS-
1023 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...
NORTHEASTERN KEARNY AND SCOTT COUNTIES UNTIL 1115 PM CDT...
AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF SHALLOW WATER...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTT CITY...MODOC...FRIEND...SHALLOW WATER...GRIGSTON AND MANNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3858 10070 3820 10069 3826 10110 3827 10111
3827 10112 3850 10113
TIME...MOT...LOC 0322Z 267DEG 32KT 3835 10105
WHITEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:04 PM CDT | Special Weather Statement | DDC | Stanton | 41 min |
| Jul 1, 7:11 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 27 min |
| Jul 1, 9:18 PM CDT | Special Weather Statement | DDC | Hamilton | 57 min |
| Jul 1, 9:19 PM CDT | Flash Flood Watch | DDC | Finney, Grant, Hamilton, Kearny, Lane, Scott and 1 more | 10 hr |
| Jul 1, 9:43 PM CDT | Special Weather Statement | DDC | Ness | 62 min |
| Jul 1, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 48 min |
| Jul 1, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 57 min |
| Jul 1, 10:23 PM CDT | Special Weather Statement | DDC | Scott | 52 min |
| Jul 1, 10:43 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 47 min |
| Jul 1, 10:58 PM CDT | Special Weather Statement | DDC | Lane | 47 min |
| Jul 1, 11:02 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Kearny | 33 min |
| Jul 1, 11:16 PM CDT | Special Weather Statement | DDC | Morton | 44 min |
| Jul 1, 11:22 PM CDT | Special Weather Statement | DDC | Finney | 38 min |
| Jul 1, 11:47 PM CDT | Special Weather Statement | DDC | Lane, Ness | 43 min |
| Jul 1, 11:52 PM CDT | Special Weather Statement | DDC | Stevens | 38 min |
| Jul 1, 11:58 PM CDT | Special Weather Statement | DDC | Finney | 47 min |
| Jul 2, 12:20 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee, Rush | 55 min |
| Jul 2, 12:26 AM CDT | Special Weather Statement | DDC | Grant | 49 min |
| Jul 2, 12:31 AM CDT | Special Weather Statement | DDC | Ford, Gray | 44 min |
| Jul 2, 12:58 AM CDT | Areal Flood Warning | DDC | Grant, Morton, Stanton | 6 hr |
| Jul 2, 1:12 AM CDT | Flash Flood Warning | DDC | Edwards, Pawnee | 3 hr |
| Jul 2, 1:23 AM CDT | Special Weather Statement | DDC | Grant | 37 min |
| Jul 2, 1:39 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 2:15 AM CDT | Areal Flood Advisory | DDC | Ford | 3 hr |
| Jul 2, 4:07 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 6 hr |
| Jul 2, 4:19 AM CDT | Areal Flood Warning | DDC | Edwards, Pawnee | 9 hr |
| Jul 2, 7:42 AM CDT | River Flood Warning | DDC | Meade | 20 hr |
| Jul 2, 9:15 AM CDT | River Flood Warning | DDC | Hodgeman, Pawnee | 3 days |
| Jul 2, 10:48 AM CDT | Areal Flood Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 24 hr |
| Jul 2, 11:35 AM CDT | Flash Flood Watch | DDC | Edwards, Ford, Gray, Haskell, Hodgeman, Kiowa and 6 more | 11 hr |
| Jul 2, 3:13 PM CDT | Special Weather Statement | DDC | Meade, Morton, Seward, Stevens | 2 hr |
| Jul 2, 3:40 PM CDT | Special Weather Statement | DDC | Meade | 50 min |
| Jul 2, 3:55 PM CDT | Special Weather Statement | DDC | Stevens | 50 min |
| Jul 2, 4:01 PM CDT | Special Weather Statement | DDC | Ford | 44 min |
| Jul 2, 4:12 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 28 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | DDC | Ness | 42 min |
| Jul 2, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Ness | 66 min |
| Jul 2, 4:40 PM CDT | Special Weather Statement | DDC | Hodgeman | 50 min |
| Jul 2, 4:49 PM CDT | Special Weather Statement | DDC | Meade, Seward | 41 min |
| Jul 2, 5:03 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 24 min |
| Jul 2, 5:04 PM CDT | Special Weather Statement | DDC | Rush | 41 min |
| Jul 2, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 64 min |
| Jul 2, 5:13 PM CDT | Tornado Warning | DDC | Rush | 32 min |
| Jul 2, 5:17 PM CDT | Special Weather Statement | DDC | Hamilton | 43 min |
| Jul 2, 5:24 PM CDT | Flash Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 5:32 PM CDT | Special Weather Statement | DDC | Ness | 43 min |
| Jul 2, 5:41 PM CDT | Special Weather Statement | DDC | Hamilton | 49 min |
| Jul 2, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 44 min |
| Jul 2, 5:48 PM CDT | Special Weather Statement | DDC | Ford, Gray | 42 min |
| Jul 2, 5:53 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 37 min |
| Jul 2, 6:01 PM CDT | Tornado Warning | DDC | Rush | 12 min |
| Jul 2, 6:18 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 42 min |
| Jul 2, 6:21 PM CDT | Special Weather Statement | DDC | Hodgeman | 39 min |
| Jul 2, 6:24 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 51 min |
| Jul 2, 6:28 PM CDT | Flash Flood Warning | DDC | Gray, Meade | 6 hr |
| Jul 2, 6:34 PM CDT | Special Weather Statement | DDC | Clark | 41 min |
| Jul 2, 6:37 PM CDT | Special Weather Statement | DDC | Kearny | 38 min |
| Jul 2, 6:43 PM CDT | Special Weather Statement | DDC | Gray | 47 min |
| Jul 2, 6:44 PM CDT | Flash Flood Warning | DDC | Ellis, Ness, Rush, Trego | 3 hr |
| Jul 2, 6:59 PM CDT | Special Weather Statement | DDC | Clark | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.